Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

8-2001

Journal or Book Title

JP Journal of Algebra, Number Theory and Applications

Volume

1

Issue

2

First Page

87

Last Page

114

Abstract

In the algebra of square matrices over the complex numbers, denotes Two problems are solved: (1) Find all Hermitian matrices M which have the following property: For every Hermitian matrix A, if A is tridiagonal, then so is (2) Find all Hermitian matrices M which have the following property: For every Hermitian matrix A, if A is Toeplitz, then so is

Comments

This article is published as Driessel, Kenneth R., Irvin R. Hentzel, and Wasin So. "On Preserving structured matrices using double bracket operators: Tridiagonal and Toeplitz matrices,” JP Journal of Algebra, Number Theory and Applications, 1, no. 2, (2001): 87-114. Posted with permission.

Copyright Owner

Pushpa Publishing House

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS